# SDR IPXA2M74692

- Difficulty date: July 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: AGA31851
- Condition: Corroded
- Location: Bs 1957 L50l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION AROUND FASTENERS ON L50L AT BS 1957.  R & R L50L SPLICE AT STA 1957 IAW SRM 51-31-01.
